Rocky Mountain Journal of Mathematics

Bounds for matrix moments

Gene H. Golub

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 4, Number 2 (1974), 207-212.

Dates
First available: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250130962

Digital Object Identifier
doi:10.1216/RMJ-1974-4-2-207

Mathematical Reviews number (MathSciNet)
MR334484

Zentralblatt MATH identifier
0325.65019

Citation

Golub, Gene H. Bounds for matrix moments. Rocky Mountain Journal of Mathematics 4 (1974), no. 2, 207--212. doi:10.1216/RMJ-1974-4-2-207. http://projecteuclid.org/euclid.rmjm/1250130962.


Export citation